POZ Community Forums

HIV Prevention and Testing => Do I Have HIV? => Topic started by: cgaston1 on September 15, 2021, 04:11:24 pm

Title: Emtricitabine/tenefovir/raltegravir
Post by: cgaston1 on September 15, 2021, 04:11:24 pm
Hello wonderful people.

Im new to the system. Im having an experience and hoping someone can shed some light on my issue.

I was possibly exposed and took pep medication. Developed a burning sensation on my genitals soon after. I was also treated for all other std as preventative meassure and have tested negative three times now to most known std. two months later the burning sensaiton is still present. have also been treated for yeast and fungi with no luck.
anyone experienced this or heard of it?

thank you.
Title: Re: Emtricitabine/tenefovir/raltegravir
Post by: Jim Allen on September 15, 2021, 05:38:48 pm
Hiya.

I moved your thread to this section. The other forum sections are designed for people living with HIV.

What was the exposure?
Title: Re: Emtricitabine/tenefovir/raltegravir
Post by: cgaston1 on September 16, 2021, 04:20:45 pm
Hello Jim.

Possible exposure and was put on PEP Emtricitabine/tenefovir/raltegravir. Im trying to find out if my reaction/burning senseation can possibly be caused by the medication. My last dose of the 28day treatment was about 3 weeks ago.


Thank You.
Title: Re: Emtricitabine/tenefovir/raltegravir
Post by: Jim Allen on September 16, 2021, 05:37:13 pm
Hiya

Not in the way you mentioned and, I still don't know what exposure you had.
Talk to your healthcare provider.

Take care.

Please Note.
As a member of the "Do I have HIV?" Forum you are required to only post in this one thread no matter how long between visits or the subject matter. You can find this thread by going to your profile and selecting show own post and it will take you here. It helps us to help you when you keep all your thoughts or questions in one thread and it helps other readers to follow the discussion. Any additional threads will be deleted.